# SDR SWIA2020090452216

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CAP @ FS 559.0 RBL 27 TO SILL HAS CORROSION.  C-CHECK RO 9/1/2020.  REPLACED FLOOR STRAP AT RBL 27 & FS.559.00, FLOOR STRAP P/N 601R31025-29 WITH NEW FASTENERS PER CRJ200 SRM REF. BOMBARD. DRAWING.   COMPLIED WITH SKYWEST TASK CARD, LEAK CHECK GOOD NO DEFECTS NOTED.  SEE CONTINUATION FOR DETAILS OF WORK PERFORMED.
